# SDR CA011218009

- Difficulty date: November 29, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: VALLT2CF1029R1
- Condition: Frayed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)  FOUND THE FORWARD RUDDER CABLE TO BE SHOWING WEAR AT THE LOCATION AT THE FAIRLEAD AT STATION 8.00.  THE CABLE WAS REPLACED WITH A NEW UNIT AND THE CABLE RUN WAS CHECKED THROUGH THE FAIRLEAD.
